Stomach Aches After Taking Nonsteroidal Anti-inflammatory Drugs (NSAIDS).?

Illustration of Stomach Aches After Taking Nonsteroidal Anti-inflammatory Drugs (NSAIDS).?
Illustration: Stomach Aches After Taking Nonsteroidal Anti-inflammatory Drugs (NSAIDS).? creakyjoints.org

Doctor, I have heel pain and have been given potassium medicine for diclofenac, vanbe and mecobalamin. The doctor said it could affect my stomach. Indeed, I feel my stomach is sore.

1 Answer:

Hello Ossy835t, thank you for asking on the HealthReplies.com forum.


Based on the medicines you wrote above, the potassium diclofenac drug is the most common side effect of gastric disorders because it is a non-steroidal anti-inflammatory drug (NSAID).


This class of drugs works by inhibiting certain enzymes that trigger the process of inflammation, but this drug because it is still not selective enough, can also inhibit other similar enzymes that cause interference with the production of gastric protective fluid which results in side effects in the form of disorders of the stomach.


If your complaints continue to be felt and severe, you should consult with your doctor again to overcome the side effects caused.


I hope this helps.

: by

Related Question

How To Increase The TSH Hormone?

How To Increase The TSH Hormone?

(1 year ago)

hello good morning I want to ask how to raise my TSH hormone because my T3 T4 is normal. my doctor said I could not stop taking hyperthyroidism before my TSH rose. give me a soluti... Read more

Overcoming Short Legs Due To Fractured Hip Bones?

Overcoming Short Legs Due To Fractured Hip Bones?

(11 months ago)

Afternoon. One month ago I fell. After a d roncent broke my hip bone. Then I massage it to the fracture specialist. My legs are short about 2 cm. if my leg surgery will be the same... Read more

The Watery Chapter Is Accompanied By A Blurred Vision And Discharge When Farting?

The Watery Chapter Is Accompanied By A Blurred Vision And Discharge When Farting?

(1 year ago)

I want to ask, why is my vision becoming increasingly blurred and I have a runny and fart discharge? even though I already took diarrhea medicine? a few days ago my throat hurt but... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *